# SDR YENA2021033100195

- Difficulty date: March 27, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 53,957 hours, 19,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEIGHT VARIANT UPGRADE, SRM REPAIR SURVEY L/H WING SLAT 1 DENT LEADING EDGE; (REF AEROMAN N/R 2021-115157) PERFORMED REPLACEMENT OF EXISTING EXTERNAL REPAIR ON LH #1 SLAT AT LEVEL OF TRACK #3. THIS REPAIR IS CLASSIFIED MAJOR CAT A , NO FURTHER ACTION REQUIRED IAW EA 57-0091-21, PART 1 & PART 2, AIRBUS RDAF 80891947/003/2021 ISSUE A, EC A21-287-01
